# SDR DT1R200800001

- Difficulty date: May 8, 2008
- Submitted: May 8, 2008
- Operation: General aviation
- Aircraft: N167JC
- Make and model: Agusta A109S
- Aircraft serial: 22067
- Aircraft time: 40 hours, 75 cycles
- System (JASC): 2700 · Flight Control System
- Part: Lever
- Part number: 1090020477
- Condition: Damaged
- Location: Yaw Trim System
- Part time: 40 hours, 75 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPENED THE ACCESS PANEL UNDER THE CO-PILOT'S SEAT, FOUND THE YAW TRIM LEVER (PN 109-0020-47-7 NSN) DETACHED FROM THE YAW TRIM MOTOR SHAFT.  NO DAMAGE NOTED TO THE MOTOR SHAFT.  THE LEVER WAS INTACT BUT DAMAGED AT THE POINT WHERE IT CONTACTS THE SHAFT, BUT HAD THE CORRECT HARDWARE AND COTTER PIN INSTALLED.  THE APPLICABLE PUSH-ROD END (ATTACHED TO THE LEVER) WAS ALSO LOOSE.  INSPECTED AND RETORQUED THE ROD-END.  REPLACED AND TORQUED THE LEVER, REINSTALLED TO THE YAW TRIM MOTOR SHAFT, AND COMPLETED OPERATIONAL CHECK WITH NO DEFECTS NOTED.
